- Multiple sclerosis Forum
- Treatments for multiple sclerosis
- Taking gabipentin and weight gain
Patients Multiple sclerosis
Taking gabipentin and weight gain
- 39 views
- 1 support
- 6 comments
I have had a cough for 10 years and was prescribed gabipentin for it in 300 mg 3 x's a day. No weight gain and my body will gain weight. Still coughing. Why were you described this drug?
I have been taking 300ml for the last year and half, and have been losing weight, they help so much with muscle fatigue with me, and also help me go to sleep at night
No weight gain, but told I should be very careful about mixing it with alcohol. Has anyone tried any alternatives to gabapentin? One of the members of my MS support group has tried it, but not tolerating it well.
I just started on gabapentin a couple of months ago and I've already gained a few pounds. It doesn't bother me that much for now, but I worry it might get worse. What I find most invonvenient is this feeling of being bloated I get quite often now since I started this medication. Has anyone had the same problem? Is there anything I can do about it?
I have tried gabapentin and pregabapentin. Both were making me hopeful but it didnt take long to see side effects, mainly my personality seemed very off. I felt like I cared less about everything to a point of not caring!
I know it effect is varied among users but use with caution! Its a very popular medicine...but Im hoping something much better replaces it. I didn't like the dopey feeling I got either.
You know best of what happening with yourself so speak up to doctor and don't be afraid of refusing something that makes you feel bad.
Here's to health, Vic
@AprilA @lwallace34 @LivingMs @MS_283 @Mayfair @Msvicki
How are you doing?
I encourage you all to use our newest Carenity feature: https://member.carenity.us/medications
You can give your opinion on your current and past medications. Leave a review and help another Carenity member what to expect and to know what questions to ask their doctor.
Lizzi from the Carenity team
See the signature
Give your opinion
Members are also commenting on...
Articles to discover...
03/13/2023 | News
02/08/2023 | Testimonial
Multiple Sclerosis: "Stay positive and serve others. You'll feel better, I promise"
01/18/2023 | Testimonial
Multiple Sclerosis: "Do not allow your bad days to get a hold of your life"
02/01/2019 | Advice
11/26/2018 | Testimonial
Multiple Sclerosis And The Success And Side-Effects With Various Treatments
08/17/2018 | Testimonial
No One Knows What Being Diagnosed with Multiple Sclerosis Is Like, So Maintain A Can-Do Attitude
05/10/2019 | Testimonial
I am going to start taking gabipentin for my MS issues and the side effect is weight gain possible excessive weight gain. Can anyone give me their comments. Thank you April